# SDR FDEA201304240856

- Difficulty date: April 24, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 60,914 hours, 21,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N831113
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO MISSED DRILLED HOLES, L2 DOOR FUSELAGE FRAME BS 680 BETWEEN S12-13L.  REPAIRED IAW EA F-5310-154149 PT 1.
